MAUDE Adverse Event Report: AVANOS MEDICAL, INC. HALYARD; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

AVANOS MEDICAL, INC. HALYARD; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 45757
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/28/2019
Type of Reportable Event Malfunction
Event or Problem Description
A female patient with acute hypoxic respiratory fail, septic shock, multiple sclerosis (ms) and protein malnutrition.Nurse could not remove guide-wire after insertion of feeding tube.Verified with nurse that tube was not flushed prior to insertion.She tried to flush after insertion and had difficulty, then could not remove guide-wire.Had to remove 10 french tube and reinsert another.

Brand Name
HALYARD
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
AVANOS MEDICAL, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key9375523
Report Number9375523
Device Sequence Number11529798
Product Code KNT
UDI-Device Identifier10680651457575
UDI-Public(01)10680651457575(20)01(17)240701(10)00
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/05/2019
Report Date (Section F) 11/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45757
Device Catalogue Number20-7431
Device Lot Number0002999800
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Other
Date Report to Manufacturer11/26/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight111
Date Report Sent to FDA11/05/2019